Probability

[11] Comparison of moments of Rademacher chaoses

Paata Ivanisvili Princeton University & University of California at Irvine Tomasz Tkocz Carnegie Mellon University

Probability mathscidoc:1912.43032

Arkiv for Matematik, 57, (1), 121-128, 2018
[ Download ] [ 2019-12-04 13:35:29 uploaded by arkivadmin ] [ 162 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Maximum independent sets on random regular graphs

Jian Ding University of Chicago Allan Sly University of California, Berkeley Nike Sun Stanford University

Probability mathscidoc:1911.43040

Gold Award Paper in 2020

Acta Mathematica, 217, (2), 263-340, 2016
[ Download ] [ 2019-11-28 15:25:24 uploaded by actaadmin ] [ 159 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Universality in several-matrix models via approximate transport maps

Alessio Figalli ETH Z¨urich Alice Guionnet Universit´e de Lyon

Probability mathscidoc:1911.43037

Acta Mathematica, 217, (1), 81-176, 2016
[ Download ] [ 2019-11-28 13:31:52 uploaded by actaadmin ] [ 120 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Semigroups of stochastic gradient descent and online principle component analysis: properties and diffusion approximations.

YUANYUAN FENG LEI LI Jian-Guo Liu

Probability mathscidoc:1905.28001

Comm. Math. Sci., 16, (3), 777–789, 2018
[ Download ] [ 2019-05-11 23:39:21 uploaded by jianguo ] [ 269 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Stochastic Komatu-Loewner evolutions and BMD domain constant

Zhen-Qing Chen University of Washington Masatoshi Fukushima Osaka University

Probability mathscidoc:1904.28002

Stochastic Processes Appl., 128, 545-594, 2018
[ Download ] [ 2019-04-30 13:26:10 uploaded by zqchen ] [ 247 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Chordal Komatu-Loewner equation and Brownian motion with darning in multiply connected domains

Zhen-Qing Chen University of Washington Masatoshi Fukushima Osaka University Steffen Rohde University of Washington

Probability mathscidoc:1904.28001

Trans. Amer. Math. Soc., 368, 4065-4114, 2016
[ Download ] [ 2019-04-30 13:19:47 uploaded by zqchen ] [ 228 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Real-Time Solution of Time-Varying Yau Filtering Problems via Direct Method

Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25008

IEEE Transactions on Automatic Control, 64, (4), 1648-1654, 2019.4
[ Download ] [ 2019-04-18 16:02:16 uploaded by Stephenyau ] [ 302 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Suboptimal Linear Estimation for Continuous-discrete Bilinear Systems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25007

Systems & Control Letters, 119, 92-100, 2018
[ Download ] [ 2019-04-18 11:45:54 uploaded by Stephenyau ] [ 345 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] The suboptimal method via probabilists' Hermite polynomials to solve nonlinear filtering problems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25006

Automatica, 94, 9-17, 2018
[ Download ] [ 2019-04-18 11:37:38 uploaded by Stephenyau ] [ 328 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Direct method for Yau filtering system with nonlinear observations

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Zhiyu Yang Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25005

International Journal of Control, 91, (3), 678-687, 2018
[ Download ] [ 2019-04-18 11:32:54 uploaded by Stephenyau ] [ 254 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved